# SDR ASAA2013060995055

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,929 hours, 7,125 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON ACARS MENU.  SATCOM EQUIPPED ON DISPATCH RELEASE.  ACFT GROUNDED. SEAM C PROVIDED DATA FOR ANOMALY.  PULLED AND RESET (SATCOM) CIRCUIT BREAKER.  RESET SYS AND RESTORED GROUND VERIFICATION SUCCESSFUL.
